# SDR SWAA2019081936069

- Difficulty date: August 15, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,415 hours, 24,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR HEADER PANEL EXIT SIGN LENS DAMAGED.     R&R R2 DOOR LIGHT ASSEMBLY PER AMM.
